# SDR UPS97224726

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65185328
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 2 K-FLAP CENTER HINGE FITTING (WING SIDE) IS CORRODED.  REMOVED AND REPLACED NR 2 K-FLAP CENTER HINGE FITTING IAW SRM 51-30-5, 51-30-2 MISMATCH VERIFICATION TO BE ACCOMPLISHED ON NRC 644506.
